MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG YSIO X.PREE; SYSTEM, X-RAY, STATIONARY

SIEMENS HEALTHINEERS AG YSIO X.PREE; SYSTEM, X-RAY, STATIONARY
Model Number 11107464
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3, h6: manufacturer's preliminary results and conclusion: the user must ensure that the patient's fingers are not endangered when moving the table.No general issue was identified in the field.The investigation is ongoing.A supplemental report will be submitted if additional reportable information is received from the customer or upon investigation completion.
 
Event or Problem Description
Siemens healthineers was notified on march 6, 2026, via medwatch report # (b)(4), of a patient event involving the ysio x.Pree system.It was stated, while moving the patient table, the patient¿s fingers were pinched.Additional follow-up by siemens healthineers revealed that the patient did not sustain any injury from the event.
 
Additional Manufacturer Narrative
H3, h6: siemens healthineers completed a detailed investigation of the reported problem.The investigation showed that the patient¿s hand was positioned outside of the safe area during table movement.In general, it is the responsibility of the operator to ensure that no part of the patient's body lies within hazardous areas before activating any mechanical movement.Furthermore, the operator must ensure that the patient uses the handles and thus does not grasp the ends or sides of the tabletop.This is also described within the operator manual xpb7-040g.620.01.03.02 in chapter ¿accessories and auxiliary devices¿.According to the information received no handgrips were used in this case.If an obstacle, such as a patient's finger, is present during table movement, this can be noticed by the operator immediately when the table is moved manually since the movement becomes less smooth.The ysio table was designed to comply with iec 60601-1:2005 table 20 ¿acceptable gaps¿.This ensures that every table is in alignment with the acceptable gap tolerances of smaller than 8mm.Each manufactured ysio table complies with this and no tolerances are exceeded.This is valid for all ysio tables (classic/ max/ x.Pree).No system malfunction could be identified.The system works as specified.The complaint is closed.No further action is needed.

Brand Name
YSIO X.PREE
Common Device Name
SYSTEM, X-RAY, STATIONARY
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
-or- rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
-or- rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
4843234198
MDR Report Key24629194
Report Number3004977335-2026-00037
Device Sequence Number8698538
Product Code KPR
UDI-Device Identifier04056869232904
UDI-Public(01)04056869232904
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K250738
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11107464
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown